Publications of Michael B. Marcus (1981-1990)

  1. Weak convergence of the empirical characteristic function, Annals of Probability, 9 (1981),194-201.
  2. Some results on the domain of attraction of stable measures on C(K), (with E. Gine), Probability and Mathematical Studies, 2 (1982), 125-147.
  3. Almost sure invariance principles for C(S)-valued random variables with applications to random Fourier series and the empirical characteristic process, (with W. Philipp), Trans. Amer. Math. Soc., 269 (1982), 67-90.
  4. Central limit theorems for random Fourier series and related stochastic processes, Aspects Statistiques et Aspects Physiques des Processus Gaussiens, Editions du CNRS, No. 307, (1981), 483-491.
  5. On the central limit theorem in C(K), (with E. Gine), Aspects Statistiques et Aspects Physiques des Processus Gaussiens, Editions du CNRS, No. 307, (1981), 361-383.
  6. Random Fourier Series with Applications to Harmonic Analysis, (with G. Pisier), Annals of Math. Studies, Vol. 101 (1981), Princeton Univ. Press, Princeton, N.J.
  7. Book Review: The Prince and the Prodigy, (with J. Marcus); review of John von Neumann and Norbert Wiener: From Mathematicss to the Technologies of Life and Death by Steve J. Helms; Minnesssota Review, 20, (1983), 143-148.
  8. The central limit theorem for stochastic integrals with respect to Levy processes, (with E. Gine), Annals of Probability, 11 (1983), 58-77.
  9. Characterisation des processus p-stable fortement stationnaires a trajectoires continues, (with G. Pisier), C.R. Acad. Sci, Paris, t. 293 (1981), 439-441.
  10. Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes, (with G. Pisier), Acta Mathamatica, 152 (1984), 245-301.
  11. The bounded law of the iterated logarithm for the weighted empirical distribution process in the non-i.i.d. case, (with J.Zinn), Annals of Probability, 12 (1984), 335-360.
  12. Book Review: Probability Distributions on Linear Spaces by N.N. Vakhania, SIAM J. of Math., 25 (1983), 594-596.
  13. Extreme values for sequences of stable random variables, Statistical Extremes and Applications, J. Tiago de Oliveira, Editor, (1984), 311-324, D. Reidel, Dordrecht, Holland.
  14. Some results on the continuity of stable processes and the domain of attraction of continuous stable processes, (with G. Pisier), Ann. Instit. Henri Poincaire, 20 (1984), 177-199.
  15. A version of Chevet's theorem for stable processes, (with E. Gine and J.Zinn), J. Functional Analysis, 63 (1985), 47-73.
  16. Infinitely divisible measures on the space of continuous functions induced by random Fourier series and transforms, Probability and Harmonic Analysis, (1986), 167-181, T. Chao and W. Woyczynski, Editors, Marcel Dekker, New York.
  17. Stochastic processes with sample paths in exponential Orlicz spaces, (with G. Pisier), Proceedings of the Fifth International Conference on Probability on Banach Spaces (1984), Lecture Notes in Math. 1153 (1985), 329-358, Springer Verlag, New York.
  18. Editor with (A. Beck, D. Dudley, M. Hahn and J. Kuelbs) of Proceedings of the Fifth International Conference on Probability in Banach Spaces (1984), Lecture Notes in Math. 1153 (1985), Springer Verlag, New York.
  19. xi-Radial Processes and Random Fourier Series, Memoirs of the Amer. Math. Soc., No. 386, July 1987.
  20. Some remarks on Gaussian Fourier quadratic forms, (with M. Ledoux), Proceedings of the Strasbourg Meeting on Probability on Banach Spaces (1985), Lecture Notes in Math., 1193 (1986), 53-72, Springer Verlag, New York.
  21. Book Review: Surfaces Aleatoires, Mesure Geometrique des Ensembles de Niveau by Mario Wschebor, Bull. of the London Math. Soc., 19 (1987), 105-107.
  22. On random multipliers in the central limit theorem with p-stable limit, (with E. Gine and J. Zinn), Proceedings of the Sixth International Conference on Probability on Banach Space (1986), Progress in Probability, Birkhauser, Boston.
  23. Chevet's Theorem in the stable case, II, (with M. Talagrand), Journal of Theoretical Probability, 1 (1988), 65-92.
  24. The distribution of large values of the supremum of a Gaussian process, (with V. Dobric and M. Weber), Colloque Paul Levy sur les processus stochastiques, in Asterisque, Societe Mathematique de France, Vols 157-158 (1988), 95-127.
  25. On the continuity of l2 valued Ornstein-Uhlenbeck processes, (with D. McDonald, I. Iscoe, M. Talagrand and J. Zinn), Annals of Probability, 18 (1990), 68-84.
  26. Some bounds for the expected number of level crossings of symmetric harmonizable p-stable processes, Stochastic Processes and their Applications, 33 (1989), 217-231.
  27. Central limit theorems for the local time of certain Markov processes and the square of Gaussian processes, ( with R. Adler and J. Zinn), Annals of Probability, 18 (1990), 1126-1140.
  28. Continuity in lp of certain sequences of Ornstein-Uhlenbeck processes, Probability in Banach Spaces 7, Proceedings of the Seventh International Conference, Progress in Probability 21 (1990), 139-146, Birkhauser, Boston.